RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2013, Volume 5, Issue 1, Pages 18–25 (Mi vyurm44)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

A boundary layer method for the construction of approximate attainability sets of control systems

A. A. Zimovets

Information Technology Department, Ural Federal University

Abstract: A boundary layer method for the construction of approximate attainability sets of dynamical sys­ tems in the $n$-dimensional Euclidean space with phase constraints is given. This method belongs to the group of grid methods and it is based on the approach when only the points of a boundary layer are used in an iterative process but not the points of a constructed set. This method allows us to speed up the calculations by reducing the number of calculating points in traditional grid methods.

Keywords: control system, differential inclusion, attainability set, grid-based method.

Full text: PDF file (535 kB)
References: PDF file   HTML file
UDC: 517.977.58
Received: 04.10.2012

Citation: A. A. Zimovets, “A boundary layer method for the construction of approximate attainability sets of control systems”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013), 18–25

Citation in format AMSBIB
\Bibitem{Zim13}
\by A.~A.~Zimovets
\paper A boundary layer method for the construction of approximate attainability sets of control systems
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2013
\vol 5
\issue 1
\pages 18--25
\mathnet{http://mi.mathnet.ru/vyurm44}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm44
  • http://mi.mathnet.ru/eng/vyurm/v5/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zimovets, A. R. Matviichuk, “Parallelnyi algoritm priblizhennogo postroeniya mnozhestv dostizhimosti nelineinykh upravlyaemykh sistem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:4 (2015), 459–472  mathnet  elib
    2. D. R. Kuvshinov, S. I. Osipov, “Numerical construction of Stackelberg solutions in a linear positional differential game based on the method of polyhedra”, Autom. Remote Control, 79:3 (2018), 479–491  mathnet  crossref  isi  elib
  • Number of views:
    This page:83
    Full text:27
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020